diphenhydramine

(redirected from Benylin)
Also found in: Thesaurus, Medical, Wikipedia.

di·phen·hy·dra·mine

 (dī′fĕn-hī′drə-mēn′, -mĭn)
n.
A sedating antihistamine drug, C17H21NO, used usually in the form of its hydrochloride to treat symptoms of colds and allergic conditions, motion sickness, insomnia, and parkinsonism.

diphenhydramine

(ˌdaɪfɛnˈhaɪdrəˌmiːn)
n
a compound used in medicines, in the form of diphenhydramine hydrochloride, as an antihistamine, sedative, and anticholinergic
ThesaurusAntonymsRelated WordsSynonymsLegend:
Noun1.diphenhydramine - antihistamine (trade name Benadryl) used to treat allergic reactions involving the nasal passages (hay fever) and also to treat motion sicknessdiphenhydramine - antihistamine (trade name Benadryl) used to treat allergic reactions involving the nasal passages (hay fever) and also to treat motion sickness
antihistamine - a medicine used to treat allergies and hypersensitive reactions and colds; works by counteracting the effects of histamine on a receptor site
Translations

diphenhydramine

n. difenhidramina, nombre comercial Benadryl, antihistamínico.

diphenhydramine

n difenhidramina
References in periodicals archive ?
President of the group, Dr Hope Abraham, told News Agency of Nigeria (NAN) in Abuja on Tuesday, that the youths had dropped the abuse of Benylin with codeine for a popular blood tonic.
You can also try an over-the-counter cough syrup like Benylin Mucus Cough Decongestant, PS3.89, from Lloyds Pharmacy, which works to get rid of the weighty feeling in your chest.
And Lemsip Max cold and flu capsules and Benylin cold and flu max capsules also have the same active ingredients as the cheaper version in Poundstretcher.
Boots Calpol Infant Sugar Free Oral Suspension Strawberry Flavour 2+ Months 100ml 120mg/5ml paracetamol PS3.50 WILKO Healthpoint Children's Paracetamol Suspension 2M+ 100ml 120mg/5ml paracetamol PS1.20 Tesco Benylin Adult Tickly Cough Syrup 150ml 0.75ml glycerin PS5.25 WILKO Dry Tickly Cough Syrup 200ml 0.75ml glycerin PS1.80 LLOYDS Sudafed Congestion & Headache Relief 16s 500mg paracetamol, caffeine 25mg & phenylephrine hydrochloride 6.1mg PS4.09
Almost all these syrups contain only 10mg of codeine and five per cent alcohol.ACCESSIBLESome of the most common and easily accessible codeine-containing cough syrups are Benylin with Codeine, Coscof C and a cough suppressant known as Actifed with codeine syrup.
Cough medicines including Benylin, Buttercup, Boots own brand and Covonia were also available on prescription.
GlaxoSmithKline similarly benefits from offering well-trusted brands such as Beechams and Day and Night Nurse, while McNeil benefits from the strength of Sudafed and Benylin.
McNeil Consumer Healthcare continued to lead cough, cold and allergy (hay fever) remedies with a 23% value share in 2015, with brands such as Tylenol, Benylin, Reactine, Benadryl, Sudafed and Sinutab.
(2,6) 15 A piece of bravura, rising to catch a bit of the sunlight (1,1,1) 16 Reluctantly hand over the money after taking Benylin perhaps?
Our route to the bus stop passed from the commercial district into the quadruple Jack Daniel's and Benylin district, where men wear pastel shirts and no coats, and, when walking in a line, look like a packet of Refreshers.
On our route to the bus stop we had passed from the commercial district into the quadruple Jack Daniel''s and Benylin district, where men wear pastel shirts and no coats, and, when walking in a line, look like a packet of Refreshers.
He told me more than once that Benylin and penicillin ought to be delivered to households with the milk.